Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Fatigue, yellow urine, upset stomach. High cholesterol levels, SGPT. Cause of worry?

I am having fatigue , yellowish urine , bad stomach but not having loose motion. When blood was tested my choelsterol level is 127 and SGPT is 85. Rest of the tests were all in medium levels. I didnt consult with a gastroenterologist but with a physician only who advised me to drink much water and that there is no other probs. I am not fully convinced yet. Can you advise further???
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
thanks for query
all above symptoms you had indicates dehydration with acidity you have to take plenty of fluid orally with added salt/minerals. nothing to worry about above report normal cholesterol level is below 200 as your.
normal SGPT level are below 40 and as your sgpt is 85 which is about to normal and may be found in alcoholics and dehydration status.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor